| Catalog Number |
PMXS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Adhesion(s) (1695)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 9/19/2024.D4: udi: as the lot number provided for the event was for dhr review, the full udi is not currently available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 11/24/2021.(b)(4) submitted for adverse event which occurred on 11/23/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia procedure on (b)(6) 2018 and mesh was implanted.It was reported that the patient underwent hernia repair on (b)(6) 2021.It was reported that the patient experienced adhesions.It was reported that the patient underwent removal surgery on (b)(6) 2021 during which the surgeon noted dense adhesions that consisted of the omentum and small bowel.He performed extensive lysis of adhesions removed the mesh.It was reported the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite and extreme weight loss.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 9/23/2024.Additional b5 narrative: it was reported by an attorney that the patient underwent a hernia procedure on (b)(6) 2018 and mesh and mesh were implanted.It was reported that the patient underwent hernia repair on (b)(6) 2021.It was reported that the patient experienced adhesions.(b)(4) submitted for adverse event which occurred on (b)(6) 2021.(proceed).(b)(4) submitted for adverse event which occurred on (b)(6) 2021.(prolene).(b)(4) submitted for adverse event which occurred on (b)(6) 2021.(proceed).(b)(4) submitted for adverse event which occurred on (b)(6) 2021.(prolene).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 10/04/2024.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.